MathSciNet Relay Station
MathSciNet bibliographic data
MR2377605 41A25 (41A36)
Özarslan, Mehmet Ali; Duman, Oktay Local approximation results for Szász-Mirakjan type operators. Arch. Math. (Basel) 90 (2008), no. 2, 144–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement